Hello! After searching for the right dose of meds, I have settled on the following combo:
100 mcg Tirosint + 1/2 grain Armour (19 mg) + 5 mcg liothyronine
After trying many, many different doses and combinations, that didn't work, I ended up with this concoction. This combo worked well for me for 10 months and then I started experiencing fatigue, low energy, poor sleep, depression-like symptoms. Let me add that I am also anemic, for a couple of years trying to raise my iron levels without much success yet. I am in my 40s, so dr says I have a "trifecta" of possible causes, being hypothyroid (due to thyroidectomy), anemic and possibly perimenopausal as well.
My last tests (and ranges) are as follows:
FT4 1.3 (0.8-1.8)
Total T4 7.9 (4.8-10.4)
FT3 2.8 (2.3-4.2)
Total T3 72 (76-181)
Besides, yet again, working on raising my iron with 50 mg of elemental iron every other day (my dr says it gets better absorbed that way), my doctor also raised my T3 by another 5 mcg. This worked well for about 10 days - my mood improved, my energy improved, my sleep improved.
However, now, I am starting to experience this dull, nagging pain in my left hip and down my thigh within 45 minutes of taking my T3 (which I take at 11 am and at 3 pm). The pain lingers and is there pretty much all day, given the spacing of the meds.
Has anyone else experienced this dull hip/thigh pain after taking T3? If so, how do I get the pain to go away, while keeping this T3 increase (that seems to improve my symptoms)? Thank you so much!